# SDR AALA202505215196

- Difficulty date: May 7, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 34,598 hours, 14,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502159
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BAFFLE CLIP IN LEFT HAND SIDE OF FORWARD CARGO COMPARTMENT AT BS 500H. REPLACED CLIP PER AARD 51-00-05-1.
